# SDR AT0100090

- Difficulty date: February 6, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD PIT CARGO TRACK BS 239 - 340 CORRODED BEYOND LIMITS.  INSTALLED NEW SECTION OF CARGO TRACK IAW DC9 SRM 51-10-03, 51-10-04, 53-05 FIG 4C, AND 53-21.
